Cluster algebras of infinite rank as colimits

Gratz, S. (2015) Cluster algebras of infinite rank as colimits. Mathematische Zeitschrift, 281(3-4), pp. 1137-1169. (doi:10.1007/s00209-015-1524-6)

Full text not currently available from Enlighten.

Abstract

We formalize the way in which one can think about cluster algebras of infinite rank by showing that every rooted cluster algebra of infinite rank can be written as a colimit of rooted cluster algebras of finite rank. Our framework is the category of rooted cluster algebras as introduced by Assem, Dupont and Schiffler. Relying on the proof of the posivity conjecture for skew-symmetric cluster algebras of finite rank by Lee and Schiffler, it follows as a direct consequence that the positivity conjecture holds true for cluster algebras of infinite rank. Furthermore, we give a sufficient and necessary condition for a ring homomorphism between cluster algebras to give rise to a rooted cluster morphism without specializations. Assem, Dupont and Schiffler proposed the problem of a classification of ideal rooted cluster morphisms. We provide a partial solution by showing that every rooted cluster morphism without specializations is ideal, but in general rooted cluster morphisms are not ideal.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Gratz, Dr Sira
Authors: Gratz, S.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Mathematische Zeitschrift
Publisher:Springer
ISSN:0025-5874
ISSN (Online):1432-1823
Published Online:18 September 2015

University Staff: Request a correction | Enlighten Editors: Update this record